# SDR CA000128004

- Difficulty date: January 18, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,308 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13S1P0A
- Condition: Debonded
- Location: Propeller
- Part time: 6,795 hours, 8,503 cycles
- Component: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NICKEL ERROSIONSHEATH WAS FOUND TO BE DISBONDED AT THE HUB END, FACE SIDE  OF PROP.
